# SDR 08FDEA04703

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516340
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO AREA, CORROSION ON SHEAR TIE AT RBL 11 BS 990, REMOVED CORROSION REF SRM 51-10-6 PG 5.  MEASURED ORIGINAL "T" .043, .038 REMAINING REF NDT PART 4 51-00-00 FIG 2.  REMOVED .005 OUT OF LIMITS REF SRM 53-10-1 DETAIL IV.  REMOVED DAMAGE, FABRICATED SHEAR TIE REF SRM 53-10-4 DETAIL I.  HEAT TREATED SHEAR TIE TO THE T-6 CONDITION.  TREATED AND PRIMED REF SRM 51-10-2 PG 7 AND MM 51-20-151-7.  INSTALLED SHEAR TIE REF SRM 51-51-10-4 PG 58-60.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
